Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    4
  • views
    8455

Day 6 On Accutane

MissAustralia

1555 views

So far so good... I have more cysts on my chin & cheeks (that REALLY hurt) but I noticed last night my skin is starting to look a little different. I am still on Erythromycin as well so I'm disappointed the spots have come up.

Symptoms so far:

  • Dry lips - Day 3 progressively getting a little drier each day
  • Dry feet - Day 4
  • Headache - Day 4
  • Skin worsening - Day 3 onwards

* I need to add I have found the most AMAZING lip balm by Alpha Keri. It's also got SPF 30+ protection in it!

The photo below is from day 5.... There is a big cyst that has come up on my cheek (it won't stop hurting...)



1 Comment


Hello. My name is Katie and I am on day 8 of accutane also! I am on amnesteem 40 mg once a day. The dryness is really starting to kick in. My face is peeling basically everywhere and my lips are not too crazy dry, but dry. The rest of my body feels fine though. I had a headache the first day after taking it but nothing anymore. I feel like my face is purging everything out right now but I don't mind because I am excited to be on my way to recovery! Good luck and hang in there!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×